RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 404, Pages 248–258 (Mi znsl5272)  

The spherical symmetrization and NED-sets on a hyperplane

V. A. Shlyk

Far Eastern Federal University, Vladivostok, Russia

Abstract: The simple sufficient condition of NED-sets on a hyperplane are derived in terms of spherical approachability of its points from complement of this set on the hyperplane.

Key words and phrases: scapacity, spherical symmetrization, modulus, removable sets.

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:1, 145–150

Bibliographic databases:

UDC: 404
Received: 23.05.2012

Citation: V. A. Shlyk, “The spherical symmetrization and NED-sets on a hyperplane”, Analytical theory of numbers and theory of functions. Part 27, Zap. Nauchn. Sem. POMI, 404, POMI, St. Petersburg, 2012, 248–258; J. Math. Sci. (N. Y.), 193:1 (2013), 145–150

Citation in format AMSBIB
\Bibitem{Shl12}
\by V.~A.~Shlyk
\paper The spherical symmetrization and NED-sets on a~hyperplane
\inbook Analytical theory of numbers and theory of functions. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 404
\pages 248--258
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029605}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 193
\issue 1
\pages 145--150
\crossref{https://doi.org/10.1007/s10958-013-1443-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884983156}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5272
  • http://mi.mathnet.ru/eng/znsl/v404/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:124
    Full text:42
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019